MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BALLOON

AOMORI OLYMPUS CO., LTD. BALLOON
Model Number MAJ-1351
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic ebus (endobronchial ultrasound), the balloon was partially torn off when the scope was being withdrawn through the endotracheal tube.The torn piece could not be located or recovered.

Brand Name
BALLOON
Common Device Name
BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key50793201
Report Number2429304-2026-00124
Device Sequence Number9443204
Product Code PSV
UDI-Device Identifier04953170463938
UDI-Public04953170463938
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/16/2026
Report Date (Section F) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1351
Device Lot Number32K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/18/2026
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer08/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-UC190F
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/16/2026